Alert archive / California / Wind Advisories in 2007
Wind Advisory 13, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Oct 18, 2007, 3:39 PM PDT. It took effect at Oct 19, 2007, 12:00 AM PDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2007, 3:39 PM PDT (22:39 UTC)
- In effect from
- Oct 19, 2007, 12:00 AM PDT
- Expired
- Oct 19, 2007, 10:28 PM PDT
- In force
- 22 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSTO 182239 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 339 PM PDT THU OCT 18 2007 ...GUSTY WINDS IN THE SOUTHERN CASCADES...BURNEY BASIN AND WEST SLOPE OF THE NORTHERN SIERRA NEVADA TONIGHT AND FRIDAY... .A COLD FRONT WILL APPROACH NORTHERN CALIFORNIA TONIGHT AND MOVE INTO THE SIERRA FRIDAY AFTERNOON. WINDS WILL INCREASE AHEAD OF THE FRONT TONIGHT OVER THE SOUTHERN CASCADES AND BURNEY BASIN. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH ARE LIKELY...WITH GUSTS TO 55 MPH OVER HIGHER PASSES AND ELEVATED TERRAIN. VERY GUSTY WINDS WILL OCCUR ALONG HIGHWAY 89 NORTHEAST OF BURNEY IN EASTERN SHASTA COUNTY. RAIN WILL SPREAD FROM THE NORTHERN CASCADES TO THE SIERRA DURING THE DAY FRIDAY. STRONGER WINDS WILL TAKE AIM AT THE SIERRA FRIDAY AFTERNOON. SOUTHWEST WIND GUSTS TO 55 MPH ARE EXPECTED OVER HIGHER MOUNTAIN PASSES OF THE WEST SLOPE OF THE SIERRA FRIDAY AFTERNOON AND EVENING. WINDS WILL DECREASE FRIDAY EVENING ACROSS THE REGION AS COLDER AIR SPREADS MOVES IN BEHIND THE FRONT. CAZ013-014-063-068-191200- /O.NEW.KSTO.WI.Y.0013.071019T0700Z-071019T1900Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- WESTERN PLUMAS COUNTY/LASSEN PARK- 339 PM PDT THU OCT 18 2007 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PDT FRIDAY. SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH BY MIDNIGHT. SOUTHWEST WIND GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED RIDGES LATE TONIGHT AND FRIDAY MORNING. GUSTY WINDS WILL CONTINUE INTO EARLY FRIDAY AFTERNOON BEFORE DECREASING AS RAIN SHOWERS INCREASE. GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE AND LOCALLY HEAVY RAIN FRIDAY MORNING. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ069-191200- /O.NEW.KSTO.WI.Y.0013.071019T1900Z-071020T0300Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 339 PM PDT THU OCT 18 2007 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM PDT FRIDAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE TONIGHT AHEAD OF A COLD FRONT. BY FRIDAY AFTERNOON...WINDS OF 25 TO 35 MPH ARE EXPECTED. GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED RIDGES FRIDAY AFTERNOON AND EVENING. THE GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE TO HEAVY RAIN FRIDAY AFTERNOON. WINDS WILL DECREASE FRIDAY NIGHT AS COLDER AIR SPREADS INTO THE AREA. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SG
7 follow-up statements
000 WWUS76 KSTO 190438 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 938 PM PDT THU OCT 18 2007 ...GUSTY WINDS IN THE SOUTHERN CASCADES...BURNEY BASIN AND WEST SLOPE OF THE NORTHERN SIERRA NEVADA TONIGHT AND FRIDAY... .A COLD FRONT WILL APPROACH NORTHERN CALIFORNIA TONIGHT AND MOVE INTO THE SIERRA FRIDAY AFTERNOON. WINDS WILL INCREASE AHEAD OF THE FRONT TONIGHT OVER THE SOUTHERN CASCADES AND BURNEY BASIN. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH ARE LIKELY...WITH GUSTS TO 55 MPH OVER HIGHER PASSES AND ELEVATED TERRAIN. VERY GUSTY WINDS WILL OCCUR ALONG HIGHWAY 89 NORTHEAST OF BURNEY IN EASTERN SHASTA COUNTY. RAIN WILL SPREAD FROM THE NORTHERN CASCADES TO THE SIERRA DURING THE DAY FRIDAY. STRONGER WINDS WILL TAKE AIM AT THE SIERRA FRIDAY AFTERNOON. SOUTHWEST WIND GUSTS TO 55 MPH ARE EXPECTED OVER HIGHER MOUNTAIN PASSES OF THE WEST SLOPE OF THE SIERRA FRIDAY AFTERNOON AND EVENING. WINDS WILL DECREASE FRIDAY EVENING ACROSS THE REGION AS COLDER AIR SPREADS MOVES IN BEHIND THE FRONT. CAZ013-014-063-068-191200- /O.CON.KSTO.WI.Y.0013.071019T0700Z-071019T1900Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- WESTERN PLUMAS COUNTY/LASSEN PARK- 938 PM PDT THU OCT 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT FRIDAY. SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH BY MIDNIGHT. SOUTHWEST WIND GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED RIDGES LATE TONIGHT AND FRIDAY MORNING. GUSTY WINDS WILL CONTINUE INTO EARLY FRIDAY AFTERNOON BEFORE DECREASING AS RAIN SHOWERS INCREASE. GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE AND LOCALLY HEAVY RAIN FRIDAY MORNING. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ069-191200- /O.CON.KSTO.WI.Y.0013.071019T1900Z-071020T0300Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 938 PM PDT THU OCT 18 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT FRIDAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE TONIGHT AHEAD OF A COLD FRONT. BY FRIDAY AFTERNOON...WINDS OF 25 TO 35 MPH ARE EXPECTED. GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED RIDGES FRIDAY AFTERNOON AND EVENING. THE GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE TO HEAVY RAIN FRIDAY AFTERNOON. WINDS WILL DECREASE FRIDAY NIGHT AS COLDER AIR SPREADS INTO THE AREA. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSTO 190829 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 129 AM PDT FRI OCT 19 2007 ...GUSTY WINDS IN THE COASTAL MOUNTAINS...SOUTHERN CASCADES...BURNEY BASIN AND WEST SLOPE OF THE NORTHERN SIERRA NEVADA TODAY AND INTO THE EVENING... .A COLD FRONT WILL APPROACH NORTHERN CALIFORNIA TODAY AND MOVE INTO THE SIERRA NEVADA THIS AFTERNOON. WINDS WILL INCREASE AHEAD OF THE FRONT THIS MORNING OVER THE COASTAL MOUNTAINS...SOUTHERN CASCADES...WESTERN PLUMAS COUNTY AND BURNEY BASIN. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH ARE LIKELY...WITH GUSTS TO 55 MPH OVER HIGHER PASSES AND ELEVATED TERRAIN. VERY GUSTY WINDS WILL OCCUR ALONG HIGHWAY 89 NORTHEAST OF BURNEY IN EASTERN SHASTA COUNTY. RAIN WILL SPREAD FROM THE NORTHERN CASCADES TO THE SIERRA TODAY. STRONGER WINDS WILL TAKE AIM AT THE SIERRA NEVADA THIS AFTERNOON. SOUTHWEST WIND GUSTS TO 55 MPH ARE EXPECTED OVER HIGHER MOUNTAIN PASSES OF THE WEST SLOPE OF THE SIERRA THIS AFTERNOON AND EVENING. WINDS WILL DECREASE LATE THIS EVENING ACROSS THE REGION AS COLDER AIR SPREADS IN BEHIND THE FRONT. CAZ064-191630- /O.EXB.KSTO.WI.Y.0013.000000T0000Z-071020T0000Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- 129 AM PDT FRI OCT 19 2007 ...WIND ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON FOR SOUTHERN LAKE COUNTY TO INCLUDE THE CLEAR LAKE AREA. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS MORNING. SOUTHWEST WIND GUSTS TO 45 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED RIDGES THIS AFTERNOON. GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON BEFORE DECREASING AS RAIN SHOWERS INCREASE. GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE AND LOCALLY HEAVY RAIN THIS AFTERNOON AND EVENING. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ013-014-063-068-191630- /O.EXT.KSTO.WI.Y.0013.000000T0000Z-071020T0000Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- WESTERN PLUMAS COUNTY/LASSEN PARK- 129 AM PDT FRI OCT 19 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON FOR THE COASTAL MOUNTAINS...SHASTA COUNTY MOUNTAINS AND THE NORTHERN SIERRA NEVADA TO INCLUDE WESTERN PLUMAS COUNTY AND LASSEN PARK. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS MORNING. SOUTHWEST WIND GUSTS TO 50 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED RIDGES THIS AFTERNOON. GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON BEFORE DECREASING AS RAIN SHOWERS PERSIST. GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE AND LOCALLY HEAVY RAIN THIS AFTERNOON AND EVENING. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ069-191630- /O.EXT.KSTO.WI.Y.0013.071019T1900Z-071020T0600Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 129 AM PDT FRI OCT 19 2007 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS EVENING FOR THE NORTHERN SIERRA NEVADA FROM SIERRA COUNTY TO TUOLUMNE COUNTY. SOUTH TO SOUTHWEST WINDS WILL INCREASE TONIGHT AHEAD OF A COLD FRONT. BY FRIDAY AFTERNOON...WINDS OF 25 TO 35 MPH ARE EXPECTED. GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED RIDGES THIS AFTERNOON AND EVENING. THE GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE TO HEAVY RAIN THIS AFTERNOON AND EVENING. WINDS WILL DECREASE TONIGHT AS COLDER AIR SPREADS INTO THE AREA. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JCLAPP
000 WWUS76 KSTO 191627 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 927 AM PDT FRI OCT 19 2007 ...GUSTY WINDS IN THE COASTAL MOUNTAINS...SOUTHERN CASCADES... BURNEY BASIN AND WEST SLOPE OF THE NORTHERN SIERRA NEVADA TODAY AND INTO THE EVENING... .A COLD FRONT WILL APPROACH NORTHERN CALIFORNIA TODAY AND MOVE INTO THE SIERRA NEVADA THIS AFTERNOON. WINDS WILL INCREASE AHEAD OF THE FRONT THIS MORNING OVER THE COASTAL MOUNTAINS...SOUTHERN CASCADES...WESTERN PLUMAS COUNTY AND BURNEY BASIN. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH ARE LIKELY...WITH GUSTS TO 55 MPH OVER HIGHER PASSES AND ELEVATED TERRAIN. VERY GUSTY WINDS WILL OCCUR ALONG HIGHWAY 89 NORTHEAST OF BURNEY IN EASTERN SHASTA COUNTY. RAIN WILL SPREAD FROM THE NORTHERN CASCADES TO THE SIERRA TODAY. STRONGER WINDS WILL TAKE AIM AT THE SIERRA NEVADA THIS AFTERNOON. SOUTHWEST WIND GUSTS TO 55 MPH ARE EXPECTED OVER HIGHER MOUNTAIN PASSES OF THE WEST SLOPE OF THE SIERRA THIS AFTERNOON AND EVENING. WINDS WILL DECREASE LATE THIS EVENING ACROSS THE REGION AS COLDER AIR SPREADS IN BEHIND THE FRONT. CAZ013-014-063-064-068-200000- /O.CON.KSTO.WI.Y.0013.000000T0000Z-071020T0000Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK- 927 AM PDT FRI OCT 19 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS MORNING. SOUTHWEST WIND GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED RIDGES THIS AFTERNOON. GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON BEFORE DECREASING AS RAIN SHOWERS PERSIST. GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE AND LOCALLY HEAVY RAIN THIS AFTERNOON AND EVENING. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ069-200000- /O.CON.KSTO.WI.Y.0013.071019T1900Z-071020T0600Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 927 AM PDT FRI OCT 19 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. SOUTH TO SOUTHWEST WINDS WILL INCREASE TONIGHT AHEAD OF A COLD FRONT. BY FRIDAY AFTERNOON...WINDS OF 25 TO 35 MPH ARE EXPECTED. GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED RIDGES THIS AFTERNOON AND EVENING. THE GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE TO HEAVY RAIN THIS AFTERNOON AND EVENING. WINDS WILL DECREASE TONIGHT AS COLDER AIR SPREADS INTO THE AREA. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSTO 191728 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1028 AM PDT FRI OCT 19 2007 ...GUSTY WINDS AHEAD OF A COLD FRONT TODAY AND THIS EVENING... .A COLD FRONT WILL APPROACH NORTHERN CALIFORNIA TODAY AND MOVE INTO THE SIERRA NEVADA THIS AFTERNOON. WINDS WILL INCREASE AHEAD OF THE FRONT THIS MORNING OVER THE COASTAL MOUNTAINS...SOUTHERN CASCADES...WESTERN PLUMAS COUNTY...BURNEY BASIN AND NORTHERN SACRAMENTO VALLEY. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH ARE LIKELY...WITH GUSTS TO 55 MPH OVER HIGHER PASSES AND ELEVATED TERRAIN. VERY GUSTY WINDS WILL OCCUR ALONG HIGHWAY 89 NORTHEAST OF BURNEY IN EASTERN SHASTA COUNTY. RAIN WILL SPREAD FROM THE NORTHERN CASCADES TO THE SIERRA TODAY. STRONGER WINDS WILL TAKE AIM AT THE SIERRA NEVADA LATE THIS AFTERNOON. SOUTHWEST WIND GUSTS TO 55 MPH ARE EXPECTED OVER HIGHER MOUNTAIN PASSES OF THE WEST SLOPE OF THE SIERRA THIS AFTERNOON AND EVENING. WINDS WILL DECREASE LATE THIS EVENING ACROSS THE REGION AS COLDER AIR SPREADS IN BEHIND THE FRONT. CAZ015-016-200000- /O.EXA.KSTO.WI.Y.0013.000000T0000Z-071020T0000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- 1028 AM PDT FRI OCT 19 2007 ...WIND ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. SOUTHEAST WINDS OF 25 TO 35 MPH ARE EXPECTED AHEAD OF A COLD FRONT TODAY. LOCAL GUSTS TO 45 MPH ARE LIKELY NEAR THE EASTERN FOOTHILLS THIS MORNING...AND ALONG THE WESTERN FOOTHILLS EARLY THIS AFTERNOON. GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE AND LOCALLY HEAVY RAIN THIS AFTERNOON AND EVENING. WINDS WILL DECREASE THIS EARLY THIS EVENING AS THE COLD FRONT MOVES SOUTH. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ013-014-063-064-068-200000- /O.CON.KSTO.WI.Y.0013.000000T0000Z-071020T0000Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK- 1028 AM PDT FRI OCT 19 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS MORNING. SOUTHWEST WIND GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED RIDGES THIS AFTERNOON. GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON BEFORE DECREASING AS RAIN SHOWERS PERSIST. GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE AND LOCALLY HEAVY RAIN THIS AFTERNOON AND EVENING. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ069-200000- /O.CON.KSTO.WI.Y.0013.071019T1900Z-071020T0600Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 1028 AM PDT FRI OCT 19 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. SOUTH TO SOUTHWEST WINDS WILL INCREASE TONIGHT AHEAD OF A COLD FRONT. BY FRIDAY AFTERNOON...WINDS OF 25 TO 35 MPH ARE EXPECTED. GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED RIDGES THIS AFTERNOON AND EVENING. THE GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE TO HEAVY RAIN THIS AFTERNOON AND EVENING. WINDS WILL DECREASE TONIGHT AS COLDER AIR SPREADS INTO THE AREA. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSTO 191824 CCA NPWSTO URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SACRAMENTO CA 1123 AM PDT FRI OCT 19 2007 ...GUSTY WINDS AHEAD OF A COLD FRONT TODAY AND THIS EVENING... .A COLD FRONT WILL APPROACH NORTHERN CALIFORNIA TODAY AND MOVE INTO THE SIERRA NEVADA THIS AFTERNOON. WINDS WILL INCREASE AHEAD OF THE FRONT THIS MORNING OVER THE COASTAL MOUNTAINS...SOUTHERN CASCADES...WESTERN PLUMAS COUNTY...BURNEY BASIN AND NORTHERN SACRAMENTO VALLEY. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH ARE LIKELY...WITH GUSTS TO 55 MPH OVER HIGHER PASSES AND ELEVATED TERRAIN. VERY GUSTY WINDS WILL OCCUR ALONG HIGHWAY 89 NORTHEAST OF BURNEY IN EASTERN SHASTA COUNTY. RAIN WILL SPREAD FROM THE SOUTHERN CASCADES TO THE SIERRA TODAY. STRONGER WINDS WILL TAKE AIM AT THE SIERRA NEVADA LATE THIS AFTERNOON. SOUTHWEST WIND GUSTS TO 55 MPH ARE EXPECTED OVER HIGHER MOUNTAIN PASSES OF THE WEST SLOPE OF THE SIERRA THIS AFTERNOON AND EVENING. WINDS WILL DECREASE LATE THIS EVENING ACROSS THE REGION AS COLDER AIR SPREADS IN BEHIND THE FRONT. CAZ015-016-200000- /O.EXA.KSTO.WI.Y.0013.000000T0000Z-071020T0000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- 1123 AM PDT FRI OCT 19 2007 ...WIND ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. SOUTHEAST WINDS OF 25 TO 35 MPH ARE EXPECTED AHEAD OF A COLD FRONT TODAY. LOCAL GUSTS TO 45 MPH ARE LIKELY NEAR THE EASTERN FOOTHILLS THIS MORNING...AND ALONG THE WESTERN FOOTHILLS EARLY THIS AFTERNOON. GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE AND LOCALLY HEAVY RAIN THIS AFTERNOON AND EVENING. WINDS WILL DECREASE THIS EARLY THIS EVENING AS THE COLD FRONT MOVES SOUTH. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ013-014-063-064-068-200000- /O.CON.KSTO.WI.Y.0013.000000T0000Z-071020T0000Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK- 1123 AM PDT FRI OCT 19 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS MORNING. SOUTHWEST WIND GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED RIDGES THIS AFTERNOON. GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON BEFORE DECREASING AS RAIN SHOWERS PERSIST. GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE AND LOCALLY HEAVY RAIN THIS AFTERNOON AND EVENING. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ069-200115- /O.CON.KSTO.WI.Y.0013.071019T1900Z-071020T0600Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 1123 AM PDT FRI OCT 19 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. SOUTH TO SOUTHWEST WINDS WILL INCREASE TONIGHT AHEAD OF A COLD FRONT. BY FRIDAY AFTERNOON...WINDS OF 25 TO 35 MPH ARE EXPECTED. GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED RIDGES THIS AFTERNOON AND EVENING. THE GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE TO HEAVY RAIN THIS AFTERNOON AND EVENING. WINDS WILL DECREASE TONIGHT AS COLDER AIR SPREADS INTO THE AREA. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSTO 192355 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 455 PM PDT FRI OCT 19 2007 CAZ013>016-063-064-068-200100- /O.EXP.KSTO.WI.Y.0013.000000T0000Z-071020T0000Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK- 455 PM PDT FRI OCT 19 2007 ...WIND ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON... THE WIND ADVISORY FOR THE CENTRAL AND NORTHERN SACRAMENTO VALLEY...MOUNTAINS OF NORTHERN SHASTA COUNTY...BURNEY BASIN...LAKE COUNTY...INTERIOR COAST RANGE NORTH OF CLEAR LAKE...WESTERN PLUMAS COUNTY AND THE LASSEN PARK AREA WILL EXPIRE AT 5 PM PDT THIS AFTERNOON. BREEZY CONDITIONS WILL CONTINUE THROUGH EARLY THIS EVENING AS A COLD FRONT MOVES SOUTH THROUGH THE REGION...HOWEVER WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. $$ CAZ069-200600- /O.CON.KSTO.WI.Y.0013.000000T0000Z-071020T0600Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 455 PM PDT FRI OCT 19 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FOR THE WEST SLOPES OF THE NORTHERN SIERRA NEVADA UNTIL 11 PM PDT THIS EVENING. SOUTH TO SOUTHWEST WINDS WILL INCREASE EARLY THIS EVENING AHEAD OF A COLD FRONT WITH WIND SPEEDS OF 25 TO 35 MPH EXPECTED. GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER PASSES AND EXPOSED RIDGES THIS EVENING. THE GUSTY WINDS WILL COMBINE WITH PERIODS OF MODERATE TO HEAVY RAIN THIS EVENING. WINDS WILL DECREASE LATER TONIGHT AS COLDER AIR SPREADS INTO THE AREA. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSTO 200528 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1028 PM PDT FRI OCT 19 2007 CAZ069-200630- /O.CAN.KSTO.WI.Y.0013.000000T0000Z-071020T0600Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 1028 PM PDT FRI OCT 19 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. WINDS OVERNIGHT WILL REMAIN BREEZY WITH WIND SPEEDS GENERALLY IN THE 10 TO 25 MILE PER HOUR RANGE WITH LOCAL GUSTS 30 TO 40 MPH OVER EXPOSED RIDGETOPS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Oct 18, 3:00 PM PDT, 39 minutes earlier.
Area forecast discussion, Oct 18, 3:00 PM PDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 300 PM PDT THU OCT 18 2007 .DISCUSSION... .SHORT TERM (TONIGHT THROUGH SUNDAY)... ACTIVE STORM TRACK TO CONTINUE THROUGH FRIDAY NIGHT BEFORE STRONG HIGH PRESSURE DEVELOPS OVER THE WESTERN STATES WITH MUCH WARMER AND DRIER WEATHER BY SUNDAY. WARM FRONT NEARLY STATIONARY ACROSS SOUTHERN OREGON WILL PROVIDE A CHANCE OF SHOWERS TO THE NORTHERN MOUNTAINS TONIGHT AS THE AREA BECOMES INCREASINGLY UNDER THE INFLUENCE OF AN APPROACHING UPPER LOW PRESSURE SYSTEM. THIS SYSTEM HAS A GOOD TROPICAL MOISTURE TAP AS AMSU SHOWS PWS ABOUT 1.50 INCHES. THE JET ENERGY WILL REMAIN FAR ENOUGH NORTH TO AVOID MUCH RAIN IN THE VALLEYS. THIS ALSO MEANS SNOW LEVELS WILL BE HIGH FOR MOST OF THIS EVENT. NAM-12 PICKS UP ON A PERIOD OF 6 TO 10 HOURS OF DECENT OROGRAPHICS IN THE MOUNTAINS TOMORROW. BUFKIT SHOWS OVER TWO INCHES OF QPF AT BLUE CANYON AND THE SHASTA DAM GUIDANCE IS SIMILAR. BUT MOST OF THE PRECIPITATION FALLS AHEAD OF THE FRONT...AND BY THE TIME COLDER AIR MOVES IN THE PRECIPITATION WILL DECREASE. THEREFORE DO NOT NEED ANY SNOW ADVISORY TYPE PRODUCTS. 700 MB WINDS OF 55 KTS ARE FORECAST AND THE CANSAC MM5 HAS SOME GUSTS OVER 50 MPH IN THE MOUNTAIN AREAS. WE WILL COVER THIS WITH A WIND ADVISORY LATE TONIGHT INTO TOMORROW. THE GFS BRINGS ONLY A FEW TENTHS INTO SACRAMENTO FRIDAY AFTERNOON AND EVENING. THE NAM-12 HAS EVEN LESS. THE REDDING / RED BLUFF AREAS MAY GET CLOSER TO 0.75 INCHES TO OVER AN INCH IN THE FOOTHILLS. GUSTY SOUTHEAST WINDS FUNNELING INTO THE NORTHERN SACRAMENTO VALLEY MAY ENHANCE SHOWERS UP THERE. THESE WINDS COULD GUST TO 35 MPH IN THE REDDING / RED BLUFF AREAS LATE TONIGHT...BUT SHOULD REMAIN BELOW ADVISORY CRITERIA AS THE SURFACE LOW WILL BE TOO FAR NORTH. EXPECT CLEARING FRIDAY NIGHT WITH A DOWNVALLEY WIND TO MITIGATE FOG UP NORTH. IT MAY DEVELOP FARTHER SOUTH HOWEVER. SOME CLOUDS WILL HANG AROUND AS THE BACK SIDE OF THE JET PASSES OVER CALIFORNIA SATURDAY. HIGH PRESSURE REBUILDS INTO THE REGION SUNDAY FOR DRY AND MUCH WARMER WEATHER. SG .EXTENDED (MONDAY THROUGH THURSDAY)...HIGH PRESSURE WILL REMAIN OVER THE WEST THROUGH AT LEAST WEDNESDAY...WITH DRY AND WARMER CONDITIONS PREVAILING. HOWEVER...FOG PRONE VALLEY LOCATIONS WILL MOST LIKELY SEE SOME FOG DEVELOPMENT DURING THE LATE NIGHT AND EARLY MORNING HOURS THESE DAYS. ALTHOUGH IT IS STILL TO EARLY TO TELL...SOME AREAS OF LOW CLOUDS MAY LINGER LONG ENOUGH TUESDAY AND WEDNESDAY TO LIMIT THE AFTERNOON HIGH TEMPERATURES. EXTENDED MODELS ARE INDICATING EITHER A WEAK TROUGH DIGGING OFF THE COAST...HELPING TO SHIFT THE RIDGE EAST ON THURSDAY OR THIS TROUGH FLATTENING THE RIDGE. BECAUSE OF THE MODEL UNCERTAINTY...BELIEVE DRY CONDITIONS WILL PREVAIL...WITH SLIGHTLY COOLER TEMPERATURES POSSIBLE. PALMER && .AVIATION...WARM FRONT WILL CONTINUE TO SPREAD SHOWERS ACROSS NORTHERN CALIFORNIA THIS EVENING AND TONIGHT...MAINLY NORTH OF INTERSTATE 80. THEREFORE...EXPECT IFR CONDITIONS IN THE MOUNTAINS...WITH AREAS OF LIFR CONDITIONS POSSIBLE. IN THE NORTHERN AND CENTRAL SACRAMENTO VALLEY...WIDESPREAD MVFR CONDITIONS WILL PREVAIL...WITH AREAS OF IFR CONDITIONS POSSIBLE NORTH OF INTERSTATE 80. SOUTH OF INTERSTATE 80...VFR CONDITIONS WILL CONTINUE...WITH AREAS OF MVFR CONDITIONS POSSIBLE. GUSTY SOUTH TO SOUTHWEST WINDS WILL ALSO DEVELOP OVER THE NORTH MOUNTAINS THIS EVENING...WITH GUSTS UP TO 55 KNOTS POSSIBLE AFTER 07Z. THESE STRONG WINDS WILL SPREAD SOUTH OVER THE NORTHERN SIERRA TOMORROW. SHOWERS WILL ALSO SPREAD SOUTH AND EAST TOMORROW AS WELL...WITH MVFR CONDITIONS DEVELOPING OVER THE CENTRAL VALLEY. && .STO WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM PDT FRIDAY FOR BURNEY BASIN / EASTERN SHASTA COUNTY-MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK. WIND ADVISORY FROM 12 PM TO 8 PM PDT FRIDAY FOR WEST SLOPE NORTHERN SIERRA NEVADA. &&
Hazardous weather outlook, Oct 18, 6:00 AM PDT, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 600 AM PDT THU OCT 18 2007 CAZ013>019-063-064-066>069-191400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 600 AM PDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY A PACIFIC FRONTAL SYSTEM WILL MOVE INTO NORTHERN CALIFORNIA TONIGHT...BRINGING WIDESPREAD PRECIPITATION THAT WILL GRADUALLY INCREASE OVER THE NORTHERN MOUNTAINS AND NORTHERN SACRAMENTO VALLEY TONIGHT. ...SPECIAL WEATHER STATEMENT FOR INCREASED PRECIPITATION AND STRONG GUSTY WINDS..SEE WWUS86 KSTO - SPSSTO FOR DETAILS... .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY PRECIPITATION WILL CONTINUE OVER THE REGION FRIDAY...AND WILL SPREAD SOUTH AND EAST THROUGHOUT THE DAY WITH PERIODS OF MODERATE SHOWERS OVER THE SIERRA. GUSTY WINDS WILL ALSO ACCOMPANY THE FRONT...WITH STRONG WIND GUSTS OVER PORTIONS OF THE SACRAMENTO VALLEY...THE COASTAL MOUNTAINS AND SIERRA NEVADA. SNOW TOTALS COULD ADD UP TO 4 INCHES BETWEEN 5000 AND 7000 FEET AND HEAVIER AMOUNTS OVER HIGHER PASSES AND RIDGES THROUGH MIDDAY SATURDAY. ...SPECIAL WEATHER STATEMENT FOR INCREASED PRECIPITATION AND STRONG GUSTY WINDS..SEE WWUS86 KSTO - SPSSTO FOR DETAILS... .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO JCLAPP
In the hours before
Special weather statement, Oct 18, 2:36 PM PDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SACRAMENTO CA 236 PM PDT THU OCT 18 2007 CAZ013>017-063-064-066>069-191200- SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 236 PM PDT THU OCT 18 2007 ...MORE WET WEATHER WITH GUSTY WINDS WILL IMPACT NORTHERN CALIFORNIA TONIGHT THROUGH SATURDAY... THE NEXT TROUGH OF LOW PRESSURE AND ASSOCIATED FRONTS WILL CONTINUE TO MOVE OVER NORTHERN CALIFORNIA OVER THE NEXT 12 TO 24 HOURS...BRINGING MORE WIDESPREAD PRECIPITATION AND STRONG GUSTY WINDS OVER THE SURROUNDING MOUNTAINS. A WARM FRONT WILL CONTINUE TO SPREAD SHOWERS ACROSS NORTHERN CALIFORNIA TONIGHT...MAINLY NORTH OF INTERSTATE 80...BEFORE SPREADING SHOWERS SOUTH AND EAST ON FRIDAY AHEAD OF THE COLD FRONT. AS A RESULT...PRESSURE GRADIENTS WILL INCREASE ACROSS THE COASTAL RANGE AND NORTHERN MOUNTAINS TONIGHT AHEAD OF THE FRONT. THEREFORE...STRONG SOUTH TO SOUTHWEST WINDS WILL BE POSSIBLE OVER THE COASTAL RANGE AND NORTHERN MOUNTAINS AFTER MIDNIGHT...WITH GUSTS UP TO 55 MPH POSSIBLE OVER THE HIGHER TERRAIN. THESE STRONG WINDS WILL SPREAD OVER THE NORTHERN SIERRA ON FRIDAY...WHICH HAS PROMPTED A WIND ADVISORY FOR THESE AREAS. FOR MORE INFORMATION...PLEASE SEE SFONPWSTO (OR WWUS76 KSTO). SNOW LEVELS WILL REMAIN ABOVE 8000 FEET TONIGHT AND MUCH OF FRIDAY...BEFORE GRADUALLY LOWERING TO BETWEEN 5000 FEET OVER THE NORTH AND 7000 FEET OVER THE SOUTH LATE NIGHT FRIDAY. AT THIS TIME...SNOW TOTALS WILL MOST LIKELY BE UP TO 4 INCHES BETWEEN 5000 AND 7000 FEET...WITH AND HEAVIER AMOUNTS POSSIBLE OVER THE HIGHER PEAKS THROUGH MIDDAY SATURDAY. HOWEVER...PERIODS OF WINTER TYPE DRIVING CONDITIONS WILL IMPACT THE SIERRA ROADS AND PASSES...AND ANYONE TRAVELING THROUGH LASSEN PARK...OVER DONNER SUMMIT ALONG INTERSTATE 80...ECHO SUMMIT ALONG HIGHWAY 50...CARSON PASS ALONG HIGHWAY 88...SONORA PASS ALONG HIGHWAY 108 AND EBBETTS PASS ALONG HIGHWAY 4 SHOULD BE PREPARED FOR WINTER DRIVING CONDITIONS LATE FRIDAY AND INTO SATURDAY. SHOWERS WILL LINGER OVER THE MOUNTAINS ON SATURDAY...WITH DRIER CONDITIONS ELSEWHERE. ANYONE PLANNING TO TRAVEL THROUGH THE MOUNTAINS FRIDAY AND SATURDAY SHOULD BE PREPARED FOR WINTER TYPE DRIVING CONDITIONS BY CARRYING CHAINS AND SAFETY KITS AS WELL AS MONITOR ROAD CONDITIONS BEFORE DEPARTING. PALMER
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.